# SDR USAASB99235

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 2704 - AFTER TAKEOFF FROM BWI, THE INBOARD ANTI-SKID LIGHT ILLUMINATED AND DID NOT EXTINGUISH AFTER GEAR RETRACTION.  FLIGHT DIVERTED TO ORD FOR MAINTENANCE AND LONGER RUNWAYS.  LIGHT REMAINED ON WHEN LANDING GEAR WAS DOWN AS WELL.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD ANTI-SKID VALVE PER MM 32-42-31.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
